# SDR 9JLA2023052219508

- Difficulty date: April 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N991RL
- Make and model: Gulstm 200
- Aircraft serial: 148
- Aircraft time: 7,949 hours, 5,020 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: 21388
- Part serial: 10013
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE #2 COMM WOULD NOT TRANSMIT IN FLIGHT. THE MAINTENANCE PROVIDER REMOVED THE FAULTY VHF COMM 2 ANTENNA AND INSTALLED AN OVERHAULED ANTENNA. OPS CHECKS OK, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
